# SDR DALA13065295645

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 55,264 hours, 17,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME WEB FOUND CORRODED AT DOOR SENSOR AREA, BETWEEN S22-23R.  DOOR FRAME WEB REPAIRED IAW PRI 520461-14, REV 0, AND FOUND IN COMPLIANCE WITH ER/A 520461-14, REV.
